# SDR UALA2013041502581

- Difficulty date: April 13, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 71,155 hours, 9,938 cycles
- Engine: Pwa PW40903
- System (JASC): 3520 · Passenger Oxygen System
- Part: Bolt
- Condition: Missing
- Location: Oxygen Mask Bin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS HAVE DROPPED AT SEATS 9CD.  ARMING PINS ARE STILL INSTALLED ON O2 GENERATOR BOTTLES INDICATING THEY HAVE NOT BLOWN.  FOUND LEFT CENTER STOW BIN FWD AND AFT PIVOT BOLTS MISSING CAUSING STOW BIN TO CATCH ON O2 DOOR.  FORCING DOOR OPEN.  REPLACED PIVOT BOLTS AND SECURED O2 DOOR PER MM.
